Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Why have I been belching a lot? Why do I have heartburns? Is it acid reflux?

i have been belching a lot at night for months, sometimes worse than s worse with greasy foods but happens sometimes when I eat healthy as well. occasionally I start gagging but instead of throwing up a burp comes out but it s extremely uncomfortable and makes me feel like throwing up just because it s a terrible feeling. do I have H pylori? or something else? I don t have any heartburn feeling so I don t think it s acid reflux but I ve never taken medication for that so I can t be sure.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for choosing healthcare magic

It could be simple gastritis to a condition called achalasia cardia.

you could try taking antacids or proton pump inhibitors

Take Tab . pantoprazole 40 mg half hour before breakfast for 2 weeks
Avoid oily and spicy food.

If it does not reduce an endoscopy and dependingly the gastroenterologist will start you on appropriate medication
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor